palpitations, weakness, blood sugar issues with gallbladder?
I need info please! has anyone experienced any of these symptoms with gallbladder problems ? weakness after eating, heart palpitations or rapid heart beat? problems controlling blood sugars high or low? thank you ! my dpctor has diagnosed me with biliary dyskinesia and i just want to be sure before i have surgery that others have experienced some of these symptoms too, or any symptoms that you may have had would be helpful too!
I have minimal biliary dyskinesia. ERCP ejection fraction was 34%. I have also had the palpitations occur after eating. Usually when bending or moving a certain way the palpitations will start. I also had an upper endoscopy...a nodule was found in the duodenum, this was performed on the 23rd of July. I do not know the biopsy results yet. But the Dr. said that cannot be the cause of my pain and asked again if I wanted the surgical removal for my gallbladder. So, if you DO have your gallbladder removed, please let me know how you fare. I am not convinced that is the cause of MY pain. I have also had acute pancreatitis. Maybe you should ask for an ERCP before you have any surgeries.
For people who have palpitations after your gallbladder removal:
#1, I am not a doctor; I am just someone who had these issues for years. I saw cardiologists, had panic attacks was diagnosed with anxiety disorder treated with Xanax.
#2 How I would feel: I would almost pass out, my heart would race or skip beats. I thought I would die when I was grocery shopping, driving etc. After I would eat, I would really feel bad, almost passing out. My best friend told me that I should try a digestive enzyme because it might be my gallbladder. Plus I read in the Wall Street Journal that our gut was VERY much in charge of our entire body.
#3 So I went to Walgreens (because it was right next to Starbucks ) to see if I could find a digestive enzyme. The first thing I saw was gas pills that were a food enzyme supplement. The main ingredient was Alpha-Galactosidase enzyme 600GALU. Yeah, don’t try to pronounce it. I took one of these pills prior to every meal and it made a HUGE difference!!! My palpitations are completely gone. No longer feeling sick.
#4 Once again, I am not a doctor, only someone who has been through this. I made a promise to God, that if it cured me I would post it everywhere. Ask your doctor about that enzyme prior to using. As you can see, I don’t work for any company trying to sell something because you can get that enzyme in a plethora of different medications or vitamins. I truly just chose the cheapest generic version I found and it works wonderful!!!!!!
#5 Your not crazy!!!! Your not having panic attacks!!!! (most likely) Your not weak!!!!!! You just need help in your gut!
I hope this helps you!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.